# SDR DALA2022011900365

- Difficulty date: January 15, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 66,962 hours, 21,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 ROW 41 SEAT RED EMER LIGHT INOP. CORRECTIVE ACTION: REMOVED & REPLACED SEAT MOUNTED ASSY. OPS CHECK GOOD. (7892792)
